Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2016-3pp.271-272

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 80, Issue 3 / 2016 | Next article >>
A.G. Kulikovskii, "Remarks on the paper by Sh. A. Mukhamediev, E. I. Ryzhak, and S. V. Sinyukhina "Stability of a two-layer system of inhomogeneous heavy barotropic fluids", J. Appl. Math. Mech.: 2016, Vol. 80, No. 3, pp. 264-270," J. Appl. Math. Mech. 80 (3), 271-272 (2016)
Year 2016 Volume 80 Issue 3 Pages 271-272
DOI 10.1016/j.jappmathmech.2016.08.003
Title Remarks on the paper by Sh. A. Mukhamediev, E. I. Ryzhak, and S. V. Sinyukhina "Stability of a two-layer system of inhomogeneous heavy barotropic fluids", J. Appl. Math. Mech.: 2016, Vol. 80, No. 3, pp. 264-270
Author(s) A.G. Kulikovskii (Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia, kulik@mi.ras.ru)
Abstract
Received 9 March 2016
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892816301071
<< Previous article | Volume 80, Issue 3 / 2016 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100